| Catalog Number |
K832H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date and suture was used.The needle falls into patient.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint (b)(4) additional information: h6 component code: g07002 - device not returned additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Was there any adverse consequence associated with the patient? if yes, please provide more details it was reported that the needle falls into the patient, could you please clarify if the needle pulled-off from the suture or if the needle broke? was the needle retrieved during the same procedure? were x-rays taken to locate the needle? what measures were taken to retrieve the needle? was there any additional tissue damage as a result of searching for the needle? does the needle remain in the patient¿s tissue? if yes, is there any plan in place to remove the needle in the future? if yes, please provide the scheduled date.What tissue structure the needle was located? what is the surgeon's opinion of consequences to the patient? device return status.Please document the shipment tracking number: however we also received additional product that we do not have complaints for: product code: k832- silk suture, lot#scbeda quantity received 1 product code: silk suture - k832, lot#spbdma quantity received 3 please advise of the complaint reference, event and details, procedure name, date, etc.For these additional products returned.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 3/19/2024.H6 component code: g07002 no device problem found.Additional information: d9, h3, h6.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection and functional test evaluation were conducted on the returned devices.Visual analysis of the returned sample determined that nineteen packets of product code k832h were received for evaluation.Upon initial inspection, of the samples, no external damages were observed on the packets.As per the sampling plan, a visual inspection was performed on thirteen samples, the packets were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand to detect any issue related no defects were observed during evaluation.A functional test was performed using instron equipment and the pull force result was above the minimum requirements.The event described could not be confirmed as the device performed without any defect noted.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.